MathSciNet Relay Station
MathSciNet bibliographic data
MR2262927 (2008f:54010) 54A35 (03E25 03E35 54D10 54D30)
Keremedis, Kyriakos; Tachtsis, Eleftherios Countable compact Hausdorff spaces need not be metrizable in ZF. Proc. Amer. Math. Soc. 135 (2007), no. 4, 1205–1211 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement